MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.Gender/sex: unknown, not provided.If explanted; give date: not applicable, lens remains implanted.Phone number: (b)(6).The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that foreign object, plastic-like clear piece was seen on the surface of an intraocular lens (iol), model zcb00 once the lens was implanted in the eye.The issue was noted on two zcb00 lenses implanted in two different patients.It was indicated that the foreign object was in the same position and same consistency on both implants and that on both patients, the foreign object was able to be removed.Reportedly, the foreign object was disposed and it is not available for return.There was a five (5) minutes delay in the procedures.There was no incision enlargement, no vitrectomy or sutures required.No further information was provided.This mdr report pertains to the lens implanted in the first patient's eye.A separate report will be submitted on the lens implanted in the second patient's eye.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8863089
Report Number2648035-2019-00848
Device Sequence Number2586969
Product Code HQL
UDI-Device Identifier05050474531826
UDI-Public(01)05050474531826(17)211013
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005